# SDR SWAA2022020432586

- Difficulty date: December 12, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 20,402 hours, 8,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANCHION CLIP IS CRACKED STA 865; WL164;LBL10 / REMOVED STANCHION CLIP IAW SRM 51-40-02-0G-0 AT STA. 865; WL 164 LBL 10 RECEIVED NEW PART ITEM # 149A8109U114 P.O.# 647599 INSTALLED NEW PART IAW SRM 51-40-02-0G-0 AND BOEING DWG 149A8102
